# SDR GTIA2025063038977

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 29,350 hours, 12,920 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725686300100
- Condition: Corroded
- Location: Zone 500
- Part time: 29,350 hours, 12,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SURFACE LOC RIB 5 SPAR AREA ON LH WING RAF-01 3425498-01 GENERATED-PERFORMED PERMANENT REPAIR ON UPPER SURFACE LOC. RIB 5 REAR SPAR AREA ON LH WING I.A.W EA # 57-0060-25. THIS REPAIR IS CATEGORY A AND NOT REQUIRED INSPECTION.
